AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Operator Theory on Noncommutative Domains
Gelu Popescu, University of Texas at San Antonio, TX

Memoirs of the American Mathematical Society
2010; 124 pp; softcover
Volume: 205
ISBN-10: 0-8218-4710-4
ISBN-13: 978-0-8218-4710-7
List Price: US$73
Individual Members: US$43.80
Institutional Members: US$58.40
Order Code: MEMO/205/964
[Add Item]

Request Permissions

In this volume the author studies noncommutative domains \(\mathcal{D}_f\subset B(\mathcal{H})^n\) generated by positive regular free holomorphic functions \(f\) on \(B(\mathcal{H})^n\), where \(B(\mathcal{H})\) is the algebra of all bounded linear operators on a Hilbert space \(\mathcal{H}\).

Table of Contents

  • Introduction
  • Operator algebras associated with noncommutative domains
  • Free holomorphic functions on noncommutative domains
  • Model theory and unitary invariants on noncommutative domains
  • Commutant lifting and applications
  • Bibliography
Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia